First of all, I just want to say that although I haven't posted much, I love this forum. I visit almost on a daily basis to keep up with the posts and with what is happening in all of your lives. When I was first diagnosed this past April (with symptoms that are actually quite mild), I felt, very selfishly, like I had been dealt an unfair blow in life. Coming here has been extremely grounding -- it has made me realize that I am not the only one dealing with this disease, and made me more appreciative of the many good things that I have in my life.
After months of fatigue I have finally spoken to my neuro about it (believe it or not, I actually felt embarrassed about this!!!) and began taking alertec (provigil for those of you in the US) today. I have read that it 'may' decrease the efficacy of oral contraceptives, and am wondering if anyone has any more information about this. My pharmacist told me that if I don't experience spotting, it is most likely a sign that it has not interfered with my birth control, but I'm not sure I feel comfortable with this. I would love to hear your feedback!
Thanks again for everything,